# SDR AALA202403274045

- Difficulty date: March 21, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,436 hours, 10,958 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: H316501A
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST DOOR IS EXTREMELY DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202403224045: REPLACED MAIN DECK CREW REST DOOR LATCH ASSEMBLY PER AMM 25-29-01. * (CLOSED)
